×

Found 34 Documents (Results 1–34)

Existence of solutions for the fuzzy functional differential equations. (English) Zbl 1308.34008

Cao, Bing-Yuan (ed.) et al., Fuzzy information and engineering and operations research and management. Based on the presentations at the 6th international conference, ICFIE 2012, Babolsar, Iran, October 25–26, 2012 and at the 6th academic conference on fuzzy information and engineering branch of Operation Research Society of China (FIEBORSC 2012), Shenzhen, China, December 18–24, 2012. Berlin: Springer (ISBN 978-3-642-38666-4/pbk; 978-3-642-38667-1/ebook). Advances in Intelligent Systems and Computing 211, 215-227 (2014).
MSC:  34A07 34A05 34K99
PDFBibTeX XMLCite
Full Text: DOI

Generalized Hukuhara differentiability of interval-valued functions and interval differential equations. (English) Zbl 1188.28002

MSC:  28A15 26A24
PDFBibTeX XMLCite
Full Text: DOI Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software